Thread: High Blood Pressure!!
08-23-2004, 11:07 PM #1
High Blood Pressure!!
Ok I got my weekly blood pressure checked and again its very high. This time it is 146/95. This is an increase over last week and a significant jump from my normal blood pressure, which is usually low. I am certain it has to do with my cycle since I am not overweight, don't smoke, do cardio, and eat clean. I am currently on Test/Deca 500mgwk/300mg/wk along with nolva 10mg and finasteride 1mg daily. Does anybody have any suggested blood pressure drugs that won't interact with my cycle. Any drug names and reccomended dosages would be appreciated.
08-23-2004, 11:08 PM #2
81mg baby asprin should do it bro
08-23-2004, 11:58 PM #3
"try l-dex or a-dex instead of nolva"
Is nolva rasing my blood pressure or will l-dex lower it?
08-24-2004, 12:31 AM #4Junior Member
- Join Date
- Jun 2004
BP is nothing to mess around with. Just go to a doctor and be upfront with him about your steriod use. The only thing he'll do is tell you to get off the juice and he'll prescribe you some BP meds. My BP got to 213/123 at one point during my last cycle. I was put on Procardia and Ziac, guess what...One of those is a diuretic, say Bye-Bye to bloat.
08-24-2004, 12:41 AM #5
thats not too bad bro....its just above average..im sure that your doc would just keep an eye on it...but do very little
08-24-2004, 01:31 AM #6
I know that my BP isn't in the grand scheme of things too high, but I am only 1 1/2 weeks into my cycle. I am assuming that as the esters start to release more test/deca that my BP will continue to rise. That is why I want to start treating it asap. So far I am going to start taking some baby aspirin and l-dex and see where that gets me. If that doesn't work I would like to know more about Procardia and Ziac or drugs like them that crpticaddict mentioned. I'm in Thailand at the moment so getting the drugs doesn't require me to go to the doc. I just have to know what I want and how much.
BTW thanks for the help so far
08-24-2004, 01:53 AM #7Originally Posted by C130nav
Get it treated.
Just my $.02
Go see you doc.
08-24-2004, 05:28 AM #8
i had have the same prob im on antenalol a bete blocker and a diuretic and its fine now r u retaining much water
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)